Journal of New Theory Cover
e-ISSN: 2149-1402
Publisher: Naim ÇAĞMAN

Journal of New Theory

Publication Model: Continuous Publication
Submit a Manuscript
Issue 21

2018

8 Articles
Research Article

Generalized Cubic Aggregation Operators with Application in Decision Making Problem

Muhammad Shakeel , Saleem Abdullah , Aliya Fahmi
Open Access | February 27, 2018 | Page 1-30
Research Article

Some Issues on Properties of the Extended IOWA Operators in Cubic Group Decision Making

Muhammad Shakeel , Saleem Abdullah , Muhammad Shahzad
Open Access | February 27, 2018 | Page 31-48
Research Article

Upper and Lower &delta;<sub>ij</sub>-Continuous Multifunctions

Arafa Nasef , Abd-el Ftah. Abd Alla. Azzam , Nada Seyam
Open Access | February 27, 2018 | Page 49-58
Research Article

On Topology of Fuzzy Strong b-Metric Spaces

Open Access | February 27, 2018 | Page 59-67
Research Article

On αrω-Homeomorphisms in Topological Spaces

Prabhavati S. Prabhavati S. Mandalageri , Revanasiddappa S. Wali
Open Access | February 27, 2018 | Page 68-77
Research Article

Topological Mappings via B&delta;g-Closed Sets

Raja Maruthamuthu , Seenivasagan Narayanasamy , Ravi Otchanathevar
Open Access | February 27, 2018 | Page 78-85
Research Article

On Nano &and;<sub>g*</sub>-Closed Sets

İlangovan Rajasekaran , Ochanan Nethaji , Thangavel Kavitha
Open Access | February 27, 2018 | Page 86-93
Research Article

Mathematical Model of Tuberculosis with Drug Resistance to the First and Second Line of Treatment

Virendra Kumar Gupta , Sandeep Kumar Tiwari , Shivram Sharma , Lakhan Nagar
Open Access | February 27, 2018 | Page 94-106